Accessibility navigation

Egalitarian Justice

Hyams, K. and Lamb, R., eds. (2013) Egalitarian Justice. Journal of Social Philosophy., 44 (4). Wiley. (special issue: Egalitarian Justice)

Full text not archived in this repository.

Official URL:

Item Type:Book
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Politics and International Relations
ID Code:29835
Additional Information: Special Issue: Egalitarian Justice. Guest Co-Editors: Keith Hyams and Robert Lamb Winter 2013 Volume 44, Issue 4

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation